Admission policies for a two class loss system

E.L. Örmeci, A. Burnetas, J. Wal, van der

Research output: Contribution to journalArticleAcademicpeer-review

30 Citations (Scopus)
Original languageEnglish
Pages (from-to)513-539
JournalStochastic Models
Volume17
Issue number4
DOIs
Publication statusPublished - 2001

Cite this

Örmeci, E. L., Burnetas, A., & Wal, van der, J. (2001). Admission policies for a two class loss system. Stochastic Models, 17(4), 513-539. https://doi.org/10.1081/STM-120001221